Authors: Eghosa Edeghagba, Elijah
Šešelja, Branimir
Tepavčević, Andreja 
Title: Ω-Lattices
Journal: Fuzzy Sets and Systems
Volume: 311
First page: 53
Last page: 69
Issue Date: 15-Mar-2017
Rank: M21a
ISSN: 0165-0114
DOI: 10.1016/j.fss.2016.10.011
Abstract: 
In the framework of Ω-sets, where Ω is a complete lattice, we introduce Ω-lattices, both as algebraic and as order structures. An Ω-poset is an Ω-set equipped with an Ω-valued order which is antisymmetric with respect to the corresponding Ω-valued equality. Using a cut technique, we prove that the quotient cut-substructures can be naturally ordered. Introducing notions of pseudo-infimum and pseudo-supremum, we obtain a definition of an Ω-lattice as an ordering structure. An Ω-lattice as an algebra is a bi-groupoid equipped with an Ω-valued equality, fulfilling particular lattice-theoretic formulas. On an Ω-lattice we introduce an Ω-valued order, and we prove that particular quotient substructures are classical lattices. Assuming Axiom of Choice, we prove that the two approaches are equivalent.
Keywords: Complete lattice | Fuzzy congruence | Fuzzy equality | Fuzzy identity | Fuzzy lattice
Publisher: Elsevier
Project: Development of methods of computation and information processing: theory and applications 

Show full item record

SCOPUSTM   
Citations

4
checked on Jan 29, 2023

Page view(s)

32
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.